MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 402 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 402 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER
Catalog Number 09793020001
Medical Device Problem Codes Mechanical Problem (1384); High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The troponin t reagent lot number was 81185001, with an expiration date of 30-nov-2025.The field service engineer checked the analyzer and could not reproduce the issue.A hardware check test was performed and was successful.Precision studies were performed and all results were within expected ranges.The customer resumed routine operation with no alarms or abnormalities.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys troponin t gen 5 on a cobas pure e 402 analytical unit.The sample initially resulted in a troponin t value of 174 ng/l.The doctor questioned the result because the patient has historically had troponin t results in the "30s" ng/l.The sample was repeated, resulting in a troponin t value of 32.7 ng/l.This value was deemed correct.The sample was also repeated on a second analyzer, resulting in a troponin t value of 30.6 ng/l.
 
Additional Manufacturer Narrative
There was no calibration influence observed.Controls were within range prior to sample measurement.A general reagent issue can be excluded.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS E 402 ANALYTICAL UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21867465
Report Number1823260-2025-01188
Device Sequence Number12741736
Product Code JJE
UDI-Device Identifier07613336220139
UDI-Public07613336220139
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K220134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09793020001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale